Department of Business Development and Technology

Rick Edgeman

Normal Distribution Probabilities and Quantiles Without Tables

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Original languageEnglish
JournalMathematics and Computer Education
Volume22
Issue2
Pages (from-to)95-99
ISSN0730-8639
Publication statusPublished - 1988
Externally publishedYes

See relations at Aarhus University Citationformats

ID: 83863966